# SDR AALA202106179011

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 53,358 hours, 33,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PUSH BACK FORWARD (L1) DOOR SLIDE INDICATION ON LOWER ELECTRONIC CENTRALIZED AIRCRAFT MONITOR WILL NOT STAY ON WITH DOOR IN ARMED POSITION. FOUND DOOR INTERIOR PANEL OBSTRUCTING ARM/DISARM HANDLE PROPER TRAVEL. ADJUSTED INTERIOR PANEL, PER AMM 25-23-46.
